# SDR HNAA2010100700228

- Difficulty date: October 7, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 48,341 hours, 53,950 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Filler
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY FLOOR PATH LIGHT IS OBSCURED BY THE WIRES THAT SHOULD BE COVERED WITH BLACK PLASTIC FILLER.  INSTALL BLACK PLASTIC FILLER PIECE WHERE IT WAS MISSING. LIGHT MODULE IS VISIBLE AT SAID LOCATION. REF A, 33-51-11.
